# SDR 04FDEA01738

- Difficulty date: June 15, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP VANE - OVAL SHAPE HOLE ON NR 1 TEE FITTING (FIRST FROM I/B SIDE) FOUND CORRODED. LT WING OUTBOARD FLAP VANE REMOVED AS PER CMM 20-10-02; ORIGINAL HOLE OVAL SIZE=0.860 X 0.560, REWORKED TO SIZE=0.870 X 0.600; FPI CARRIED OUT IAW CMM20-30-02 REV 42, FOUND NO CORROSION AND NO CRACK EVIDENT; SLIP FIT BUSHING MACHINED AS PER SRM57-20-00   FIG18 PAGE47   VOL I & INSTALLED AS PER MM27-50-34-4.  INSTALLATION OF LT WING FLAP VANE MOST   INBOARD TEE FITTING AS PER CMM57-52-04.
